# SDR UALA2010090803332

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,017 hours, 12,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 22
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS RT PACK OFF. RAN C-L.PACK RETURNED TO NORMAL OPS. PROBLEM REOCURRED. ACCOMPLISHED TROUBLESHOOTING. NO FAULTS ON PACK TEMP CONTROLLER. PACK INOP ON GROUND. SUSPECT FLOW CONTROL VALVE PCN 643-9118. FLOW CONTROL VALVE LOCKED. REPLACED RT FLOW CONTROL VALVE, TESTED OK.
